i had under gone for a long term medication for a period of 3 years for IBS. the first 6 months its a course of Steroids ( omnacortil 10 mg ) and after that its an anti depressant ( Amitriplyne 10mg for 2.5 years ). Because of this, i supposed to check my kidney functions once in 6 months. All the medication stooped before 1 year. now i checked my kidney function test, uric acid : 7.5 and creaitine 1.1, and blood urea nearer to 42. im affried because of this counts. please tell me if i need to check anything more? does its belongs to Kidney diocese ?? kindly send me reply
Hi, the increased levels of blood urea nitrogen and uric acid may be due to some damage caused to the renal tubules as a result of the drugs you have used. Steroids are usually known to cause such abnormalities. But these functions are reversible and you should get better after the side-effect of drugs is over. I would suggest you to see your doctor to co-relate the reports with the medication chart. If this is not due to drugs then there may be some underlying cause in the renal system which needs to be evaluated by proper Blood work and radiological investigations. All the best.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.